Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
turd

how long after accutane course do the side effects leave

Recommended Posts

I just finished my 5 month course... how long after im done does all the side effects stop

example: dry flakey lips, very dry and ashy thighs, arms, legs, redness of the face, eyes watering

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

I finished on 11/30 and it's now 2 months later. My skin is not super dry anymore. The skin on my face is now combination skin. My t-zone is a little oily, but everywhere else is varies from dry to normal. My nose still gets dry and I use Ayr nasal gel when it bothers me. I still need to carry around chapstick, but I don't use it nearly as much. My face is still a little red.

I think it's just a gradual thing that varies from person to person. Just don't expect all the side effects to go away right away.

Share this post


Link to post
Share on other sites

My dermatologist told me the dryness should go away within a matter of weeks. But, yeah, everything should begin to normalize within a week of you finishing and completely normalize a couple of months after.

-Chacham-

Share this post


Link to post
Share on other sites
wat about lower back pain and groin soreness?

I'd expect around 2 months for that as well.

Keep in mind though that there is always a possibility that some effects may persist at some level and may never fully normalize. That's not real common though.

Share this post


Link to post
Share on other sites

k fingers crossed then...

and is it normal to feel like im just gunna bust out with pimples again?

i got about 50 pills left but the doc said i looked "beautiful" and i could stop and wasnt neccessary to finish off the rest of the pills

but i still feel like if i stop using them then they will just come back.. accutane is temporary fix isnt it?

Share this post


Link to post
Share on other sites

Not necessarily. Many people get long term or permanent remission. But if you want to take the rest of the pills you have been prescribed, you could probably convince your doctor to let you. (I strongly recommend that you do not self-medicate with what's left without the doctor's supervision). Where are you sitting with your cumulative dose?

Share this post


Link to post
Share on other sites
k fingers crossed then...

and is it normal to feel like im just gunna bust out with pimples again?

i got about 50 pills left but the doc said i looked "beautiful" and i could stop and wasnt neccessary to finish off the rest of the pills

but i still feel like if i stop using them then they will just come back.. accutane is temporary fix isnt it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×